# SDR DLM88992071

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER, AFT SKIN PANEL OF THE HORIZONTAL STABILIZER WAS FOUND CRACKED DURING AN INSPECTION BY EO 9-61905-3AD, (LT AND RT) THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA   333575-14AD.
